# SDR USAA2011030790986

- Difficulty date: March 4, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 39,197 hours, 14,816 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 2006
- Condition: Low Pressure
- Location: R2 Door
- Part time: 39,197 hours, 14,816 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 439 - LAS - EES - R-2 DOOR ASSIST BOTTLE PRESSURE LOW.  MAINTENANCE SERVICED R-2 DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-10-00.
